No rads for another 2 weeks

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ynkefan31
Veteran Member


Date Joined Jul 2003
Total Posts : 586
   Posted 12/28/2005 7:07 AM (GMT -7)   
Good morning ladies.  I was informed this week that I cannot do rads while the doxil is in my system.  So, that's three weeks of suffering.  The pain goes from my arm sometimes to my  neck.  Feels like it is the spine.   I had the MRI last month and all was clear there.  I am not sleeping good at all.  I told the doc yesterday and he gave me MSRI (morphine sulphate) 15 mg.  I took one to fall asleep.  I slept about an hour before the pain in the neck woke me.  I tossed and turned and finally slept until about 2:30 when I couldnt take it and got up and took another.  Then I slept (restlessly) until about 6:30.  It's hard to turn my neck, but tylenol helps a little.  I really don't want to take morphine all day and night.  Plus, I woke up queasy this morning.  Just thought I would let you all know that the rads wont start until the 16th of January.

Vicky
.*.
..-..
.((^)).
.^\\//^.
^o^//\^o^
.o^^//^\\^^o.
.o^^o^o^^o^o^o.
.o^^^o^^o^^o^^^o.
ee_)(_ee
Happy Holidays


coopfesta
Veteran Member


Date Joined Sep 2003
Total Posts : 1373
   Posted 12/28/2005 12:06 PM (GMT -7)   
(((((((((Vicky)))))))))))
 
You have been so on my mind.  I really hope you can manage the pain.  It may feel like you are missing out on things if you take the strong painkillers, but maybe you could test it out and see.  Lack of sleep tightens up your muscles, and that makes the pain worse.  Further, the blood vessels constrict in the areas that need the blood the most when you are strung out on little sleep.  Maybe it would be good to take the morphine every other day or something, just to give your body a break.  I want you out of pain so bad!!!!!!!!!
 
I'm going to Poughkeepsie to take my licensing exam on Jan 8.  Can I visit you in the afternoon???????
 
Email me your phone number again.
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius

Ellen


debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 12/29/2005 11:00 AM (GMT -7)   

Vicky: Wow, I am so sorry that you are having these problerms. It's just not fair that you are having to deal w/ this extra pain. I have a suggestion that might help. Do you know if there is a manipulative therapist in your area? I started going to one right after my mastectomy and have continued for the past 5 yrs. They are an amazing group of physicians. They aren't like a chiroprocrator. They use touch and pressure points to relieve the pain. She has helped me manage my pain when I couldn't lift my arm w/out crying. If you want to email me your town, I can check w/ my physician this afternoon as I have an appt today. Also, on the pain meds. Be sure and eat before you take one. (as if you didn't know that) If they are making you sick, try taking 1/2 of the pill and then 30 mins later taking the other 1/2. Can your onco give you something to help you sleep? Perhaps w/ the comb of the sleep aid and the pain pill, you will be able to get some rest. Hang in there. We are all here for you.

Gentle hugs...Deb



 

Post Edited (debbiR) : 12/29/2005 11:04:20 AM (GMT-7)


gma
Veteran Member


Date Joined Jul 2003
Total Posts : 2921
   Posted 12/29/2005 12:51 PM (GMT -7)   
Oh Vicky I am sorry you are in so much pain. I could feel it in your post. You have been through so much, it is time you get some breaks. How about a pain management doctor and some of those patches that help so much? I have not dealt with this problem but have a friend who did and the patches really helped her. You need to be able to rest, if you are worn out the pain will be worse than if you are rested. Love and hugs, MK


Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 12/29/2005 12:54 PM (GMT -7)   
Vicky

Sorry to hear about all of the pain you are going through. My husband got some of those morphine tablets after his surgery and they put him out too.
It looks like we will be doing rads at the same time. I should start somewhere around the middle of Jan. We can be rad buddies.

I will say an extra prayer for pain control.
Hugs:)
Bernadette

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:24 PM (GMT -7)
There are a total of 2,731,791 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
302 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Alcie, 81GyGuy, Gemlin, Navigator, poohcheez, JayBee1, Worksop, Steve n Dallas, gilly2, Naomi, Lisa-Dionne, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer